MAUDE Adverse Event Report: BRASSELER MEDICAL, LLC KM3-111 25.0 X 9.0 MM; SMALL BONE BLADE

BRASSELER MEDICAL, LLC KM3-111 25.0 X 9.0 MM; SMALL BONE BLADE
Model Number KM3-111
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brasseler is reporting the alleged malfunction in an abundance of caution.The allegations of malfunction have not been confimed due to the inability of brasseler to perform an investigation on the blade which was not returned by the customer.The customer reported the broken saw blade, no product is being returned; however, the lot number and a picture was provided for evaluation.Review of the photo shows breakage occurred at the hub where the product attaches to hand piece.Review of dhr n00d4 shows product was measured within specification, and raw material 31386, and 10011 are the correct hardness and material type.This is the only complaint for this product.
 
Event or Problem Description
During an acl repair, the blade broke when trying to cut the patella.It broke at the base of the blade where the blade attaches to the power system.The product was completely removed from the patient.There was no injury.

Brand Name
KM3-111 25.0 X 9.0 MM
Common Device Name
SMALL BONE BLADE
Manufacturer (Section D)
BRASSELER MEDICAL, LLC
1 brasseler blvd
savannah GA 31419
Manufacturer Contact
rod rylands
1 brasseler blvd
savannah, GA 31419
4253087468
MDR Report Key20887735
Report Number2025102-2024-00011
Device Sequence Number8934269
Product Code GFA
UDI-Device Identifier00887919445869
UDI-Public(01)00887919445869(17)290816(10)N00D4
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKM3-111
Device Lot NumberN00D4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American